On the controllability of bimodal piecewise linear systems
Üst veriTüm öğe kaydını göster
KünyeÇAMLIBEL, M. K., HEEMELS, W. P. M. H., SCHUMACHER, J. M. (2004). On the controllability of bimodal piecewise linear systems. In ALUR, R. PAPPAS, G.J. (eds.), 7th International Workshop on Hybrid Systems - Computation and Control, Philadelphia, Springer-Verlag, Volume 2993, pp. 250-264.
This paper studies controllability of bimodal systems that consist of two linear dynamics on each side of a given hyperplane. We show that the controllability properties of these systems can be inferred from those of linear systems for which the inputs are constrained in a certain way. Inspired by the earlier work on constrained controllability of linear systems, we derive necessary and sufficient conditions for a bimodal piecewise linear system to be controllable.